Bernard A. Mair
Ph.D. McGill University 1983
Research Interests: Medical Imaging, Inverse Problems, Potential Theory
Professor of Mathematics and Co-director Center for Applied Mathematics, University of Florida.
personal or universal URL: http://www.math.ufl.edu/~bam/
Algorithms for Positron Emission Tomography
Inverse problems, Medical imaging, Numerical methods, Wavelets: Dr. Bernard Mair has published 27 papers. A particular inverse problem he has worked on is the modeling of heat flow of rocket plumes. His work in medical imaging includes the development of new methods for PET image formation and deblurring the discrete gaussian.
(with RUYMGAART F. H.) Statistcal inverse estimation in Hilbert scales. SIAM J. Applied Math., Vol 56, No 5, pp. 1424-1444, (1996)
Over-regularization of ill-posed problems, Computation and control, III (Bozeman, MT, 1992), 255--263, Progr. Systems Control Theory 15, Birkhäuser Boston, Boston, MA, 1993. 65J20 (47A50)
Integral representations for positive solutions of the heat equation on some unbounded domains, Illinois J. Math. 30 (1986), no. 1, 175--184. 35K05
(with David A. Singman) A generalized Fatou theorem, Trans. Amer. Math. Soc. 300 (1987), no. 2, 705--719. 31B25 (31C99 42B25)
(with D. S. Gilliam and C. F. Martin) A convolution method for inverse heat conduction problems, Math. Systems Theory 21 (1988), no. 1, 49--60. 80A20 (30E25)
(with Stanton Philipp and David Singman, A converse Fatou theorem on homogeneous spaces, Illinois J. Math. 33 (1989), no. 4, 643--656. 43A85 (31B25)
On the recovery of surface temperature and heat flux via convolutions, Computation and control (Bozeman, MT, 1988),197--207, Progr. Systems Control Theory 1, Birkhäuser Boston, Boston, MA,1989. 35R30 (35B37 35K20 65N35)
A cross-validation method for non-parametric estimation, Modelling, identification, sensitivity analysis and control of structures, Control Cybernet 23 (1994), no. 4, 733--743. 62G05
(with Murali Rao and J. M. M. Anderson) Positron emission tomography, Borel measures and weak convergence, Inverse Problems 12 (1996), no. 6, 965--976. 65Rxx (92C55)
The web pages
MATHEMATICIANS OF THE AFRICAN DIASPORA
are brought to you by
The Mathematics Department of
The State University of New York at Buffalo.
They are created and maintained
Scott W. Williams
Professor of Mathematics